Journal of Mathematics of Kyoto University

Well-posedness for hyperbolic higher order operators with finite degeneracy

Ferruccio Colombini and Giovanni Taglialatela

Full-text: Open access

Abstract

We consider a class of higher order hyperbolic equations with finite degeneracy.

We give sufficient conditions in order the Cauchy problem to be well-posed in $\mathcal{C}^{\infty}$ and in Gevrey classes.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 4 (2006), 833-877.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281606

Digital Object Identifier
doi:10.1215/kjm/1250281606

Mathematical Reviews number (MathSciNet)
MR2320353

Zentralblatt MATH identifier
1145.35079

Subjects
Primary: 35L30: Initial value problems for higher-order hyperbolic equations
Secondary: 35A05 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]

Citation

Colombini, Ferruccio; Taglialatela, Giovanni. Well-posedness for hyperbolic higher order operators with finite degeneracy. J. Math. Kyoto Univ. 46 (2006), no. 4, 833--877. doi:10.1215/kjm/1250281606. https://projecteuclid.org/euclid.kjm/1250281606


Export citation